MathSciNet Relay Station
MathSciNet bibliographic data
MR1512295 Contributed Item
Bernstein, Serge; Sur l'intégration des équations aux dérivées partielles du type elliptique. (French) Math. Ann. 95 (1926), no. 1, 585–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement